1:49 pm - 03/30/2014

How long can spotting last?

For those of you who have experienced spotting through your pill, how long on average has it lasted? I'm now on the fourth day, which I think is pushing on abnormal.

EDIT: Comments contain photo that might be NSFW.
mha_chan 30th-Mar-2014 01:40 pm (UTC)
I've been on the Pill since November, what's that now, 5 months? and some cycles I've had no spotting and others times, like now, I've had it at varying levels for over two weeks *sigh*
rebel_melody 30th-Mar-2014 01:53 pm (UTC)
I have a Mirena IUD and there are times I spot for 2+ weeks... So I don't think 4 days is abnormal.
lb76696 30th-Mar-2014 03:27 pm (UTC)
Thanks for the insight. Sorry to badger the forum with my spotting issue, but I'm just really worried my spotting isn't normal. It came on after sex and was only present after wiping for 2 days, now it's actually coming out into my knickers and is brown. It looks like this. Is this what spotting is like?
 photo image38_zps60a05294.jpeg

Edited at 2014-03-30 03:28 pm (UTC)
frolicnaked 30th-Mar-2014 06:31 pm (UTC)
Yes, that sounds and looks fairly typical for HBC spotting.

(Also, on a quick maintainer note, could you edit your post to let folks know that the comments contain a photo that could be considered NSFW? Thanks!)
jocelina 30th-Mar-2014 10:53 pm (UTC)
I agree with frolicnaked that that looks very much like the spotting I would sometimes get when taking HBC. I'd occasionally have it for a week or so at a time when I was stacking packs (and sometimes randomly even when I wasn't).

Thank you for the edit. :)
helenkacan 31st-Mar-2014 12:45 am (UTC)
I won't ask and you don't need to tell, but it seems to be old blood (as it's brown) which probably become dislodged after some energetic sex, and/or strong orgasms.
archangelbeth 31st-Mar-2014 03:03 am (UTC)
IIRC, had you been stacking oral contraceptive pills as well, skipping a bleed? (Or was that someone else? Ungh, my memory...) Anyway, that can definitely result in spotting that will last until your next placebo week.
jilavsthestate 1st-Apr-2014 01:18 am (UTC)
ive been getting brown breakthrough bleed for about the past 2 weeks. this is the first time its happened to me, and im really hoping it goes away soon too. i stack, so im hoping i wont have to do a placebo week, but i guess ill have to if it persists :(
lb76696 1st-Apr-2014 10:07 am (UTC)
Has your bleed been constant everyday for that 2 weeks or does it come and go? I feel like mine is getting thicker :(
jilavsthestate 26th-Apr-2014 07:44 am (UTC)
sorry this is super late and may not actually help you anymore, only just realized lj replies dont show up in my primary inbox D:

but mine was constant in that i couldnt go a day without spotting, but i wasnt constantly spotting throughout the day. it also did get thicker and ever so slightly heavier and the blood even started looking a bit less "old". it was almost like a reverse period. super weird, but never reached red blood or even "normal" levels of bleed. i just decided to go on my placebo week after i started getting irritation from wearing panty liners for over 2 weeks.
jilavsthestate 26th-Apr-2014 07:44 am (UTC)
i hope everything worked out fine for you btw!
This page was loaded Feb 25th 2017, 1:32 pm GMT.